# SDR HALA2023062700135

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 36,901 hours, 5,911 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 36,907 hours, 5,912 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 2 LP PROT LOSS ( WARN/CAUT ON ECAM E/WD ENG LP SHAFT PROT ). REMOVED AND REPLACED N1 TURBINE SPEED PROBE PER AMM 76-21-41 OPS CHECKS GOOD NO FAULTS DETECTED.
